Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache, eys pain due to fluctuating BP, increased heart beat. Taking BP medicine. How to get relief?

Please advice what is the actual problem in the situation below. My mother is patient of blood pressure . in past days it was even 170/120 sometimes but is quite control now. She is having regular medicines of blood pressure but feeling pain in eyes and headache as well once the blood pressure gets slight low or even slight high. Further sometimes heart beat also increases. Suggest please.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Akshay,

Thanks for writing in to Heathcare Magic!
It is common to have headaches with surge in BP, but uncommon to have pain in eyes.
It may be possible that the eye pain is being felt only with headache.
If there is no isolated eye pain then it is the headache that is being felt as eye pan.
The BP range you have mentioned is very high a fluctuations further make the scenario worse.
I would advise to get her BP be monitored frequently and her treatment should be fine tuned by a physician who is regularly seeing her.

If you have any further query please let me know I would try to answer it for you.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor